# SDR USAA2013050700008

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,276 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 2607MK3
- Part serial: 26071271
- Condition: Inoperative
- Location: Rt Engine
- Part time: 37,293 hours, 14,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HIGH EGT DURING TAKEOFF, AT APPROXIMATELY 800 FT,  HEARD A BANG, RIGHT ENGINE EGT EXCEEDED MAXIMIUM TEMPERATURE OF 635 DEGREES. REMOVED AND REPLACED VSV ACTUATOR. PERFORMED BORESCOPE INSPECTION WITH NO FINDINGS. REMOVED AND REPLACED NR 2 ENGINE OUTBOARD C DUCT DUE TO DAMAGE.
